# SDR DALA2023072105896

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 CRACK SUPPORT WEB BELLY FAIRING LOCATED FR53.2 LH LOWER SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AS PER ER/A 609958-14. (2876301)
